IGB

Connexion

(Proceedings of the 23rd Binghamton Symposium in geomorphology en Anglais - 1992)

Document title

Nonequilibrium geomorphic processes and deterministic chaos

published at : Special issue : Geomorphic systems

Authors(s) and Affiliation(s)

MALANSON G. P. ; BUTLER D. R. ; GEORGAKAKOS K. P. ;

Abstract

The AA. examine a simple model of hillslope processes under a variety of conditions in light of chaos theory. They show the limiting cases in which chaos would not be expected, and point out the similarity between reasonable nonlinear models of hillslopes and other models that do exhibit chaos

Source

Congrès

Proceedings of the 23rd Binghamton Symposium in geomorphology , INCONNU (25/09/1992 - 27/09/1992)

published at : Geomorphology / ISSN 0169-555X

Editor : Elsevier, Amsterdam - PAYS-BAS (1987)

Millesime : 1992, vol. 5, no 3-5 [pp. 311-322]

Bibliographic references : 64 réf.

Language

Anglais

INIST-CNRS, Cote INIST : 21151

Tous droits réservés © Prodig - Bibliographie Géographique Internationale (BGI), 1993.
Refdoc record number (ud4) : 6115002 : Permanent link - XML version
Powered by Pxxo